A new proof of a Box-stacking theorem

Research output: Contribution to journalArticle


We give a direct proof of a recent generating function identity of Andrews and Sellers on box stacking. Our method provides alternate proofs for other related identities.

Original languageEnglish
Pages (from-to)225-229
Number of pages5
JournalTamsui Oxford Journal of Mathematical Sciences
Issue number3
Publication statusPublished - 2011 Dec 1


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this